Doctor say , you no need a dermatologist , please anybody help me.

I just started taking prednisone a week ago, after waking up last Sunday covered head to toe I went to the er. It started out as just a little rash on my ankles and legs about a month ago and then slowly but progressively climbed up my body all the way to my neck and face! After going to the dr, prior to the er visit, the day I woke up for my appointment and had only a few small bumps, dr said we’re gonna refer you to a dermatologist.. I said are you sure I don’t need an allergy specialist, lady said no you need a dermatologist. Went to dermatologist a few days ago only to be told I need an allergy specialist for further allergy testing. I was kinda upset bc I told the doctor I think it may be something with allergies but nope she had to be right…. anyways my question is has anyone tried prednisone? So far I’ve been running a low grade fever since starting it and eating like a horse also my face has been really red.


Discussion


KAMMY EISENBERG I have been living on prednisone for 10 months. Plus a cocktail of antihistamines and cyclosporine. Gained 30# in 9 months. The spot where the hives are , are always red and hot to the touch. Aveeno oatmeal baths in luke warm water feel good to me. I also store my lotion in the fridge. That feels good too.

KATIE PEARSON Luckily my spots are gone completely, I forgot to take my prednisone one day and by 1 pm I was covered again. So I feel like there lingering just waiting to attack

STEPHANIE VICTORIA Also turmeric. I had the same thing looked exactly the same and tumeric capsules have helped dramatically. I can’t use any steroid creams they cause me to break out more so I stay away from prednisone plus it thins your skin so yes it’s aweful

KATIE PEARSON I will try that, I was hoping to find a more natural way of getting rid of it

KATIE PEARSON i am also taking allergy immunotherapy shots every other day, well I should say was, I hadnt even started my second round of it before this started I already have really bad allergies and was doing benedryl every night and claratin and Allegra in the morning. Ive been doing this combo for almost 6 years. So when I first got this and benedryl did clear it up I was thinking surely this is something worse than allergies

SARAH SMITH ATHERTON My allergist said that steriods are actually bad for hives. While they do take them away, as soon as you stop they will come right back, which for me was very true. My PCP put me on prednisone taper which did clear up the hives by the end of the taper but as soon as i finished the prednisone the hives came back with a vengeance.

NICOLE BLOTNICK Prednisone helped me but has horrible side effects. I just started Xolair shots this week, hoping it works. You need to call the doctor since you have a fever, sounds like something else is going on . Hope you feel better!

JEN CROWDER Harvey I agree based on the fever.

TAMMY PARRISH My legs look the same way, I hope you get some relief soon! I do not recommend prednisone to anyone! I was on it off and on for other chronic issues and it made my hives 10x worse and now i have an autoimmune disease from prolonged steroid use! Please be careful with this drug, it ruined my life

Add a Comment

Your email address will not be published. Required fields are marked *